lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Wavelet Analysis on Adeles and Pseudo-Differential Operators
Linnaeus University, Faculty of Science and Engineering, School of Computer Science, Physics and Mathematics.ORCID iD: 0000-0002-9857-0938
2012 (English)In: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 18, no 6, 1215-1264 p.Article in journal (Refereed) Published
Abstract [en]

This paper is devoted to wavelet analysis on the adele ring and the theory of pseudo-differential operators. We develop the technique which gives the possibility to generalize finite-dimensional results of wavelet analysis to the case of adeles by using infinite tensor products of Hilbert spaces. We prove that is the infinite tensor product of the spaces L (2)(a"e (p) ). This description allows us to construct an infinite family of Haar wavelet bases on which can be obtained by shifts and multi-dilations. The adelic Haar multiresolution analysis (MRA) in is constructed. To do this, we generalize the idea of constructing the separable multidimensional MRA (suggested by Y. Meyer and S. Mallat) to the infinite dimensional case. In the framework of this MRA infinite family of Haar wavelet bases is constructed. We introduce the adelic Lizorkin spaces of test functions and distributions and give the characterization of these spaces in terms of adelic wavelet functions. One class of pseudo-differential operators (including the fractional operator) is studied on the Lizorkin spaces. A criterion for an adelic wavelet function to be an eigenfunction for a pseudo-differential operator is derived. We prove that any wavelet function is an eigenfunction of the fractional operator.

Place, publisher, year, edition, pages
2012. Vol. 18, no 6, 1215-1264 p.
Keyword [en]
Adeles, Wavelets, Multiresolution analysis, Infinite tensor products of Hilbert spaces, Complete von Neumann product, Pseudo-differential operators, Fractional operator
National Category
Mathematics
Research subject
Mathematics, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-23529DOI: 10.1007/s00041-012-9233-6ISI: 000312144000005Scopus ID: 2-s2.0-84870780855OAI: oai:DiVA.org:lnu-23529DiVA: diva2:589439
Available from: 2013-01-18 Created: 2013-01-18 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Khrennikov, Andrei

Search in DiVA

By author/editor
Khrennikov, Andrei
By organisation
School of Computer Science, Physics and Mathematics
In the same journal
Journal of Fourier Analysis and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 57 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf